# SDR SWAA2025092417065

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 27,321 hours, 13,973 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFTER SERVICE OOR EVACUATIONS SLIDE NEED TO BE REINSERTED TO DOOR.   INSPECTED SLIDE PACKING; FOUND HOOK AND LOOP STRIPS ON THE GIRT NOT ATTACHED TO THE BACK PAN HOOK AND LOOP STRIP. REATTACHED HOOK AND LOOP STRIP IAW AMM 25-66-01.  NO FURTHER DEFECTS NOTED.
